Universal autohomeomorphisms of N∗

Research output: Contribution to journalArticlepeer-review

8 Downloads (Pure)

Abstract

We study the existence of universal autohomeomorphisms of N *. We prove that the Continuum Hypothesis (CH) implies there is such an auto-homeomorphism and show that there are none in any model where all auto-homeomorphisms of N * are trivial.

Original languageEnglish
Pages (from-to)71-74
Number of pages4
JournalProceedings of the American Mathematical Society. Series B
Volume9
DOIs
Publication statusPublished - 2022

Keywords

  • autohomeomorphism
  • universality
  • N*

Fingerprint

Dive into the research topics of 'Universal autohomeomorphisms of N∗'. Together they form a unique fingerprint.

Cite this